gastroenterologist-icon
HeartBurn since 4 years taking pantodac
I have heart burn problem since last 4 years i am taking pantodac40 mg still not cure my heartburn problem if i am not taking pantodac 40mg it gone worse kindly help me out and what i can do to cure my heartburn problem asap
5234 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

Hi as symptoms are suggestive of gastritis.Need to follow some lifestyle changes. Take food timely. Avoid cabbage, capsicum, citrus fruits ( for a while). Don't drink water with food, take after 40 min. as much as needed thereafter. Don't lie down immediately after food. Finish night meal by 8.30 pm maximum. Go to bed after minimum 1 hour after dinner. Always keep stomach 1/4 th empty.Divide meal into 5-6 times a day. Avoid the particular food, which is being observed to cause bloating, fullness, upper abdominal pain/ discomfort, reflux symptoms etc. A good acid blocker is needed to check excess acid production. Some times in intractable cases one need to go ahead with Upper Gastroscopy to rule out gastric ulcer/erosions and presence of H PYLORI infection.Feel free to ask any further quary related to this problem.
Answered
Flag this Answer
Flag this answer
7/8 people found this helpful
Was this answer helpful?

This question featured in :

Everything i eat gives me heartburn Heartburn two days in a row
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.